# SDR 2011FA0000673

- Difficulty date: September 13, 2011
- Submitted: October 7, 2011
- Operation: General aviation
- Aircraft: N38MD
- Make and model: Urocop AS365N3
- Aircraft serial: 6335
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 704A33652044
- Part serial: 0117
- Condition: Failed
- Location: T/R Gearbox
- Component: Gearbox
- Component part number: 365A33600508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF INPUT PINION TAPERED ROLLER BEARING OF TAIL ROTOR GEARBOX.  FAILURE OCCURRED DURING GROUND RUN AFTER MX.  REPLACEMENT OF TAIL ROTOR GEARBOX.  TAIL ROTOR GEARBOX INPUT CASING DISCOLORED DUE TO OVERHEATING OF FAILED BEARING.  INPUT PINION SEIZED.
